# SDR FTU2003F00011

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N7812
- Make and model: Gulstm 695A
- Aircraft serial: 96089
- Engine: Garrtt TPE331*
- System (JASC): 5520 · Elevator Structure
- Part: Collar
- Part number: 440000246
- Condition: Loose
- Location: Torque Tube
- Component: Torque Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL PERIODIC INSPECTION, BOTH LEFT AND RIGHT ELEVATORS WERE FOUND LOOSE.  CLOSER INSPECTION REVEALED WORKING RIVETS WHICH HOLD COLLARS (PN 440000-246) TO THE ELEVATOR TORQUE TUBES (PN 440000-96).  HOLES WERE DAMAGED BEYOND ALLOWABLE LIMITS AND BOTH LEFT AND RIGHT ASSEMBLIES WERE REPLACED WITH NEW PARTS.  IF THE WORKING RIVETS WERE FOUND AT AN EARLIER INSPECTION, THIS CONDITION MAY NOT HAVE OCCURED.
